# SDR WVBA00699

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552108
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Rt Mlg Door
- Component: 4752931
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD INNER DOOR HINGE BROKEN.  REPLACED BROKEN HINGE.  (X)
